Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Combinatorial invariance of Kazhdan-Lusztig-Vogan polynomials for fixed point free involutions
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
2018 (English)In: Journal of Algebraic Combinatorics, ISSN 0925-9899, E-ISSN 1572-9192, Vol. 47, no 4, p. 543-560Article in journal (Refereed) Published
Abstract [en]

When acts on the flag variety of , the orbits are in bijection with fixed point free involutions in the symmetric group . In this case, the associated Kazhdan-Lusztig-Vogan polynomials can be indexed by pairs of fixed point free involutions , where denotes the Bruhat order on . We prove that these polynomials are combinatorial invariants in the sense that if is a poset isomorphism of upper intervals in the Bruhat order on fixed point free involutions, then for all v amp;gt;= u.

Place, publisher, year, edition, pages
SPRINGER , 2018. Vol. 47, no 4, p. 543-560
Keywords [en]
Kazhdan-Lusztig-Vogan polynomials; Special partial matching; Combinatorial invariance
National Category
Geometry
Identifiers
URN: urn:nbn:se:liu:diva-149359DOI: 10.1007/s10801-017-0785-zISI: 000435125100002OAI: oai:DiVA.org:liu-149359DiVA, id: diva2:1229802
Note

Funding Agencies|Wenner-Gren Foundations

Available from: 2018-07-02 Created: 2018-07-02 Last updated: 2018-08-02

Open Access in DiVA

fulltext(641 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 641 kBChecksum SHA-512
1358043db6c2c1411a0e3fdd4226fed9a233e3a7f16733aa3cb16b900a8cfa932ab5be2e297b033cb299b904306a1ecbc9184f4789d4bc58e495618cb042052c
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Abdallah, NancyHultman, Axel
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Journal of Algebraic Combinatorics
Geometry

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 332 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf